Still waking up throughout night, but I don't like feeling zombie-like in the morning. First three days took 50mg; then 100mg for 10-12 days; past 3 days took 25mg. Couldn't sleep at all last night. Will I be affected by withdrawal side effects after taking it for only 2-1/2 weeks?
24 Nov 2011
I just cut down myself off trazodone. I was taking 150mg. I slowed down to 100, 50 then 25 for a week each. Like Pledge said you are probably withdrawing. I am still taking 25mg of it because I have problems sleeping through the night. Although I was taking it for 4 years. Try taking Melatonin 3mg for awhile after doing 25 mg of Trazodone. Hope this helps you.
24 Apr 2013
It would help to taper slowly and then take care of yourself and relax. It's a process but if you want drug off it will wear off. Could try melatonim for help and sleep comes back. My doctor said its out of your body in two or three days. Taking care of yourself helps. Specially if it was for sleep'. My best
22 Nov 2011
Hi sdgal36. You are going to feel some withdrawls. You might want to increase back to 50mg for a few days, say possibly another 4 to 5, then drop it back down to 25 mg. You went to to quickly from the 100 straight down to 25. Thats how I'd do it. Other people will give thier point of view. Trazodone either, people easily stop it, with no major if any problem, or its the opposite. The side effects of withdrawl are felt, and quickly. Its not a benzodiazepine as you know. I was on it for a time and had no real problem. It really varies from one person to another. Best of wishes,
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son is taking 30mg remeron, 0.1mg clonidine and now trazodone for sleep?My son has insomnia and has taken clonidine and remeron for years and ...
5 answers • 9 Aug 2011
I have anxiety, insomnia and get heart palpitations and pvc's. I am scared trazodone could make these worse. I took it 2 nights and it did help ...
3 answers • 10 May 2012
I have been taking trazodone hcl 150mg for sleep. However, if I miss a dose I can't sleep at all! I?
... am tossing and turning all night and just can't stay asleep... is this normal? Does anyone else have this issue? If I take my dose I sleep ...
6 answers • 31 May 2012
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
... insomnia is getting worse. How long will it take to develop a regular sleep pattern again. The trazadone made my nightmares unbearable. ...
4 answers • 20 Dec 2014